# SDR CALA2025060605337

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 51,578 hours, 18,406 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL  STABILIZER # 4 RIB STAB STA 120.30, # 3 STIFFENER HAS CRACK.   ACCOMPLISHED REPAIR OF HORIZONTAL STABILIZER # 4 RIB STAB STA 120.30,# 3 STIFFENER REPAIR PARTS: T-SECTION AND ANGLE PER SRM 55-10-09-2R-4 AND SRM 51-40-02-0G-0.
